# SDR 0103349971

- Difficulty date: May 31, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N9335
- Make and model: Doug DC-9-31
- Aircraft serial: 47337
- Aircraft time: 83,394 hours, 87,774 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During H-check found crack on RH aft emergency exit door lower pan. Repaired per EA. 99-181208.
